MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: event date not provided and estimated based on initial aware date.Device evaluated by mfr.: the device was returned for analysis.The visual inspection revealed that the main coil was returned stuck inside a non-boston scientific catheter.After remove the main coil from the non-boston scientific catheter it was observed that it was stretched and detached/separated from the interlocking arm section.The microscope inspection shows the main coil was detached/separated at interlocking arm section.The functional inspection or test could not be performed due only the main coil was returned.The dimensional inspection of the main coil passed the test except for the coil arm outer diameter.
 
Event or Problem Description
Reportable based on device analysis completed on 02dec2022.It was reported that advancing difficulties were encountered.The target lesion was located in the pulmonary artery.A 2mm x 6cm and 3mm x 6cm pe f-idc coil were selected for use.However, both device could not be delivered or withdrawn outside the catheter.The procedure was completed with another of the same device.No complications were reported and the patient's status was stable.However, returned device analysis revealed that the 2mm x 6cm coil was detached/separated at the interlocking arm section.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16016540
Report Number2124215-2022-53791
Device Sequence Number14901346
Product Code KRD
UDI-Device Identifier08714729845270
UDI-Public08714729845270
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0027594944
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2022
Initial Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER: CORDIS C2
Patient Age68 YR
Patient SexMale
Patient Weight65 KG